Had a D&C. have nausea and uneasiness. Chances of molar pregnancy?

default
Posted on Fri, 4 Jan 2013 in Pregnancy
Question: I had a D&C on about 1 and a half weeks ago.. they wanted to rule out a molar pregnancy however i never got a call back with any results. since then i have felt nauseous and uneasy. i have had stomach pains. im having difficulty with making bowel movements and brown thick muddy discharge that wont stop. all my muscles ache as well as constant headaches. can you help?
doctor
Answered by Dr. Sree Gouri SR 2 hours later
Hi,
Thanks for the query.

After D&C some amount of spotting can be seen for one to two weeks.
But as you are having other associated side effects like nausea, pain abdomen etc., better to get examined once to rule out the possibility of pelvic inflammatory disease.
Your doctor might have called you if there was any evidence of molar pregnancy.
Now you consult your doctor once and go for physical examination and ultrasound.
And also enquire about your previous reports.
With this primary workup the possible cause for your problem can be made out and treatment can be taken accordingly.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sree Gouri SR

OBGYN

Practicing since :2006

Answered : 5164 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  

Recent questions on  Back pain

doctor1 MD

Hi doctor,I have pain when I touch my tibia and chronic back pain.I am diagnosed with vit.d deficiency.earlier it was 25 Bg Ol and now after taking...

doctor1 MD

Dr, I have been suffering from Neck pain and pain in the elbow for last 2 years. The neck pain stated about 4 years back on the right side. after...

doctor1 MD

My daughter is 17 years old and 29 weeks pregnant. her blood type (can not remember what it is) required her to get a winrho shot this afternoon....

doctor1 MD

I removed a lost tampon this morning after removing one I knew was there. I have had extreme off and on bouts of abdominal and lower back pain...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?

Get personalised answers from verified doctor in minutes across 80+ specialties

197 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2